# SDR DXTA2025013102161

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0319
- Aircraft time: 3,030 hours, 1,989 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR WILL NOT FREEFALL WHEN OPENING. THE DOOR STICKS TO THE FRAME AND YOU HAVE TO MANUALLY PULL ON IT FROM THE OUTSIDE TO GET IT TO START COMING DOWN. ONCE INSIDE WHEN YOU OPEN IT, THE SAME THING OCCURS AND IT STICKS TO THE FRAME. CORRECTIVE ACTION: PERFORMED DOOR HINGE RIGGING IAW CE-680A AMM 52-10-00. OPS CHECK GOOD.
